| Model Number |
DVAB1D1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Unspecified Infection (1930)
| Date of Event |
12/07/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 5092-52 lead, implanted: (b)(6) 2007.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an infection occurred approximately two months post implantable cardioverter defibrillator (icd) changeout procedure after hematoma.The icd system was explanted and antibiotic treatment was necessary.No further patient complications have been reported as a result of this event.